... to add nifedipin ER 30 mg. to my meds. I previously had extreme leg swelling and pain on Norvasc. Will this happen with nifedipine?
This is the side effects of Nifedipine ER posted on :
Nifedipine Extended-Release Tablets
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Nifedipine Extended-Release Tablets:
Constipation; dizziness; drowsiness; headache; lightheadedness; nausea; stomach upset; tiredness.
Seek medical attention right away if any of these SEVERE side effects occur when using Nifedipine Extended-Release Tablets:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bloody or dark, tarry stools; chest pain or tightness; confusion; dark urine; decreased sexual desire or ability; depression; fainting; fast, slow, or irregular heartbeat; fever, chills, or sore throat; hearing loss; numbness of an arm or leg; red, swollen, blistered, or peeling skin; ringing in the ears; severe or persistent dizziness or headache; severe or persistent nausea or diarrhea; severe or persistent tiredness or weakness; shortness of breath; stomach cramps or pain; sudden vision changes; swelling of the feet or hands; tender, bleeding, or swollen gums; tremor; unusual bruising or bleeding; vomit that looks like coffee grounds; vomiting; wheezing; yellowing of the skin or eyes.
It sounds to me you have already researched this medication. What I would be concerned, are you seeing a Cardiologist? If not I would see one first. I would also check with your Cardiologist to do an xray of your chest. He/she might also do a complete cardio. work-up. As with edema, you sometimes can develop congested heart.
Now if you have been drinking too much water or not enough water you can develop edema. It is like a thin line. What concerns me the most, has your doctor checked to see if your kidneys are working properly. If they are not, then you retain water.
I would not be so concerned if this new drug can make your legs swell. But the question is why are they swelling right now. Talk to your doctor and ask what is the goals that he is looking for this new medication, and what does he hope to achieve.
I hope this helps you with the edema. I will look back to see if you have come to any conclusions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ranexa lisinapril lasix potassium coreg vytorin lyrica aspirin celebrex prilosec allopurinol lovaza?
Posted 28 Aug 2010 • 2 answers
High Blood Pressure - I take diovan 160 mg 2 x day, norvasc 20 mg 2x day and lasix 1x a day. My legs
Posted 25 Jun 2011 • 1 answer
Posted 24 Sep 2011 • 1 answer
Posted 28 Jun 2012 • 1 answer
Posted 1 Nov 2013 • 1 answer